The Annals of Mathematical Statistics

The Poisson Approximation to the Poisson Binomial Distribution

J. L. Hodges, Jr. and Lucien Le Cam

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 3 (1960), 737-740.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705799

Digital Object Identifier
doi:10.1214/aoms/1177705799

Mathematical Reviews number (MathSciNet)
MR117812

Zentralblatt MATH identifier
0100.14301

JSTOR
links.jstor.org

Citation

Hodges, J. L.; Cam, Lucien Le. The Poisson Approximation to the Poisson Binomial Distribution. Ann. Math. Statist. 31 (1960), no. 3, 737--740. doi:10.1214/aoms/1177705799. https://projecteuclid.org/euclid.aoms/1177705799


Export citation